Complete list of members of the Editorial Board is inside Editorial Board.


Managing Editor


Nassar H. S. Haidar
Formerly at Department of Mathematics and Computer Science




Suffolk University
Boston, MA 02114, U.S.A.
Tel. 221 77 716 81 36

e-mail: nhaidar@suffolk.edu

and currently at

Euclidean Press LLC ; 77 Ibrahim Abdul Al Str, Hamra, Beirut, Lebanon


Summer  Headquarters of  JNM@S
in Bednayel, near Jupiter’s temple,
of Baalbeck, Mount Lebanon

 


Editor’s note
Posting of articles will be immediate following acceptance and filling out the copyright form.
The contact author will receive 1 free electronic issue where the article appeared.

 

Sample 15 publications of the Managing Editor

[1]  Haidar, N.H.S. On counting by a pair of Fibonacci generated countable sets of irrationals,  Italian Journal of Pure and Applied Mathematics, 42, (2019), 494-503.
http://ijpam.uniud.it/online_issue/201942/43%20Haidar.pdf
[2]  Haidar, N.H.S. Interpolatory minimal series for reconstructing an infinite Fourier series,  Bulletin of Mathematical Analysis and Applications, 12(3), (2020), 34-45.
https://www.emis.de/journals/BMAA/repository/docs/BMAA12-3-3.pdf

[3] Haidar, N.H.S. A Sobolev space inroad to Riemann integrability,  Turkish Journal of Analysis & Number Theory, 8(2), (2020), 34-38. http://www.sciepub.com/journal/TJANT
 [4] Haidar, N.H.S. An additive separation of variables 3D solution to a dynamical BVP for neutron cancer therapy, International Journal of Dynamical Systems and Differential Equations, 9(2), (2019), 140-163.
 [5] Haidar, N.H.S. On dynamical (B/Gd) neutron cancer therapy : accelerator-based single neutron beam, Pacific Journal of Applied Mathematics, 9(1), (2018), 9-26.
 [6] Haidar, N.H.S. Numerical solvability and solution of an inverse problem related to the Gibbs phenomenon, International Journal of  Computational Mathematics, 2015, (2015), ID 212860. 
[7] Haidar, N.H.S. On a finite asymptotic integral transform, Journal of  Inverse & Ill-posed Problems, 19, (2011),  429-451.
[8] Haidar, N.H.S. A geometric note on integration, Computers &  Mathematics  with  Applications, 59 (9), (2010), 3130-3136.
[9] Haidar, N.H.S. On a randomized Romberg integration method, Journal of Numerical Mathematics and Stochstics, 1(1), (2009), 11-23.
[10] Haidar, N.H.S. Oscillatory spherical travelling-wave-type solutions to the cardiac BVP, Numerical Functional Analysis and Optimization, 30 (7–8), (2009), 751–772.
 [11] Haidar, N.H.S., Hamzeh, A.M., Hamzeh S.M., and El-Nakat, E. On martingales invoked by stochastic exponential and monomial densities, Random Operators & Stochastic Equations, 12 (4), (2004), 349-360.
[12] Haidar , N.H.S. An amplitude spectral  tonometer,  Computers  &  Mathematics with  Applications, 46 (5-6), (2003),  959-969.
[13] Haidar, N.H.S.  On an inverse filtration problem in the harmonic analysis of finite time records, Journal of  Inverse & Ill-posed Problems, 10(3), (2002), 243-259.
[14] Haidar, N.H.S. A rational triplic form for the exponential, Journal of Computational Analysis &  Applications, 4(4) , (2002), 389-404.
 [15] Haidar, N.H.S. Nonlinearly weighted L1-solvability of the first kind Fredholm integral equation,  J. Mathematical  Analysis & Applications, 245(1), (2000), 69-86.
[16] Haidar, N.H.S.  WKB theory for sampled unfolding , Communications on  Applied  Nonlinear Analysis , 7(3), (2000), 31-46.

 

 

 


JNM@S

journal